People

Maya Chhetri

Maya Chhetri

Professor

Office: Petty 125
Email: m_chhetr@uncg.edu
Personal Website: http://www.uncg.edu/~m_chhetr/
Starting year at UNCG: 1999
Office Hours: Virtual: M,W,F 11am-12pm and by appointment

Education

Degree(s): Ph.D. in Mathematics, Mississippi State University (1999)
Ph.D. Advisor: Ratnasingham Shivaji

Teaching

Fall 2020
  • MAT-120 LEC (Calculus w/ Business Applictns), MWF 10:00-10:50
  • MAT-440 LEC (Intro Complex Analysis), MW 2:00-3:15, Petty Science Building 227
  • MAT-640 LEC (Intro Complex Analysis), MW 2:00-3:15, Petty Science Building 227
  • MAT-120 LEC (Calculus w/ Business Applictns), M 10:00-10:50, Petty Science Building 313
  • MAT-120 LEC (Calculus w/ Business Applictns), WF 10:00-10:50
  • MAT-120 LEC (Calculus w/ Business Applictns), W 10:00-10:50, Petty Science Building 313
  • MAT-120 LEC (Calculus w/ Business Applictns), MF 10:00-10:50
  • MAT-120 LEC (Calculus w/ Business Applictns), MW 10:00-10:50
  • MAT-120 LEC (Calculus w/ Business Applictns), F 10:00-10:50, Petty Science Building 313
  • MAT-120 LEC (Calculus w/ Business Applictns), MWF 10:00-10:50

Research

Member of the Research Group(s): Applied Math
Current Students: Shalmali Bandyopadhyay (Ph.D.)
Former Students: Jack Luper (M.A.), Abraham Abebe (Ph.D.), Adam Eury (M.A.)

Selected Publications

  • M. Chhetri and P. Girg – Superlinear elliptic systems with reaction terms involving product of powers, Applied Mathematics Letters (accepted).
  • M. Chhetri, L. Sankar, B. Son and R. Shivaji – An existence result for superlinear semipositone p-Laplacian systems on the exterior of a ball, Differential and Integral Equations (accepted).
  • M. Chhetri and P. Girg – A global bifurcation result for a class of semipositone elliptic systems, Journal of Mathematical Analysis and Applications, 453 (2017), no. 1, 255–270.
  • M. Chhetri and P. Girg – Global bifurcation of positive solutions for a class of superlinear elliptic systems, Journal of Differential Equations, 261 (2016), no. 10, 5719–5733.
  • M. Chhetri and P. Girg – Asymptotically linear system of three equations, Journal of Differential Equations, 261 (2016), no. 10, 5900–5922.

Brief Biography

Dr. Chhetri earned a Ph.D. in 1999 from Mississippi State University, and she joined the UNCG faculty in 1999. Her research studies nonlinear elliptic boundary value problems.